# SDR DALA2016111008501

- Difficulty date: May 28, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 66,344 hours, 47,850 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 160G.  THE FLOOR PANEL WAS REPLACED IAW SRM 51-30-2; 51-30-5, 51-10-3 PAR 14, 21, AND DWG 9957828 REV AB.
